# SDR CALA9700796

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 651782111
- Condition: Cracked
- Location: A-Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS DIVERTED TO PHX, AFTER LOSING THE A-HYDRAULIC SYSTEM FLUID QUANTITY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM HYDRAULIC MODULE FITTING CRACKED.  THE A-SYSTEM HYDRAULIC MODULE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH A-SYSTEM HYDRAULIC ENGINE DRIVEN PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
